The Mathematica Journal

Search

About the Journal
Current Issue
Editorial Policy
Submissions
Back Issues
Contact Information

index.html

Computing Gröbner Bases over the Integers

Volume 4, Issue 3
Summer 1994
George Nakos, U.S. Naval Academy
Nikolaos Glinos, University of Ioannina, Greece
 

We present a Mathematica implementation of Buchberger's algorithm for computing Gröbner bases over the integers. We begin with some background on Gröbner bases, followed by discussions of the algorithm and our implementation. Our program conputes what are known as reduced strong Gröbner bases over the integers.

     
About Mathematica 
© Wolfram Media, Inc. All rights reserved.